# SDR FDEA202505210771

- Difficulty date: May 21, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 40,445 hours, 22,231 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE ON A SLATS/FLAPS 15/20 TAKEOFF AT  COMMENCEMENT OF ATTEMPTED FLAP RETRACTION WE  RECEIVED ECAM FOR FLAPS SYS 1 AND 2 FAULT/FLAPS  STUCK.  WE FOLLOWED THE ECAM AND SUBSEQUENT QRH  PROCEDURE WITH NO SUCCESS WITH CYCLING. THE SLATS  AND FLAPS REMAINED STUCK AT THE 15/20 POSITION. WE  RETURNED TO KMEM TO AN UNEVENTFUL APPROACH AND  LANDING.  PERFORMED BOTH WINGS FLAP LUBE AND GEAR BOX SERVICING REF TSI 27-80/7396, STILL NEEDS OPS CHECKS TO CHECK FOR OPERATION AND NO JAMMING FAULTS AMM: 27-51-00-5.  PERFORMED OPS TESTS OF SLATS AND FLAPS SYSTEMS.  MULTIPLE CYCLES FOUND NO FAULTS OR DEFECTS. OPS TESTS GOOD AT THIS TIME. REF A300 AMM 27-51-00-5.
